Texas, 2011Drought in Texas, October 1 to 31, 2011
October 1 to 31, 2011 · NWS FWD · 46 events in 46 counties and zones
The brutal ongoing drought across north Texas saw some improvements during the month of October. The northwestern counties of the Fort Worth County Warning Area saw the most dramatic improvements as several counties received up to nine inches of rainfall during the month.
Every event with a place to put it; 46 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- $623,000
- Events
- 46
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The brutal ongoing drought across north Texas saw some improvements during the month of October. The northwestern counties of the Fort Worth County Warning Area saw the most dramatic improvements as several counties received up to nine inches of rainfall during the month. Drought conditions improved from exceptional (D4) to severe (D2) in Eastland, Jack, Palo Pinto, Parker, and Montague counties. Other areas mainly north of a Mills to Dallas to Fannin County line saw improvements in drought conditions. Unfortunately, locations to the south of this line received very little rainfall and remained in the exceptional drought (D4) category. Lakes and ponds remained low and water restrictions remained in place across the region, even in communities which received very beneficial rainfall. All 46 counties in north Texas had burn bans at the end of the month, but several counties were able to lift their burn bans during the month.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before the first event at Sep 30, 10:27 PM CST, 1 hour 33 minutes earlier.
Area forecast discussion, Sep 30, 10:27 PM CST, 1 hour 33 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE FORT WORTH TX
1127 PM CDT FRI SEP 30 2011
.AVIATION...
FOR THE 06Z TAFS...VFR CONDITIONS AND EASTERLY FLOW ARE EXPECTED
THRU THE VALID FORECAST PERIOD.
WINDS WILL REMAIN AROUND 5 KTS AND OUT OF THE NORTHEAST DURING THE
EARLY MORNING HRS BEFORE VEERING AROUND TOWARDS THE EAST BY
SUNRISE. WENT AHEAD WITH A ONE LINE TAF FOR 24 HR FORECAST
PERIOD. SKIES ARE EXPECTED TO REMAIN CLEAR WHILE WINDS REMAIN
LIGHT AND EASTERLY.
CAVANAUGH
&&
.UPDATE...
SURFACE HIGH IS SETTLING IN ACROSS THE REGION AND A QUIET AND COOL
NIGHT IS IN STORE FOR NORTH TEXAS. SEVERAL LOCATIONS ACROSS THE
WEST AND NORTH WILL LIKELY SEE LOWS IN THE 40S WITH THE REMAINDER
OF NORTH TEXAS DROPPING INTO THE 50S. CLEAR SKIES AND LIGHT
WINDS...GENERALLY FROM THE NORTHEAST....WILL PREVAIL TONIGHT. NO
SIGNIFICANT CHANGES WERE NEEDED FOR THE UPDATE.
82/JLD
&&
.PREV DISCUSSION... /ISSUED 319 PM CDT FRI SEP 30 2011/
LARGE UPPER LEVEL LOW WILL LUMBER ACROSS THE NORTHEASTERN US
INTO EARLY NEXT WEEK WITH NORTH TEXAS ON THE WESTERN FRINGE OF A
CANADIAN SURFACE HIGH CENTERED OVER THE MIDWEST. LIGHT NORTHEAST
WINDS TONIGHT WILL GRADUALLY VEER AROUND TO THE SOUTHEAST BY
SUNDAY. SKIES WILL REMAIN CLEAR THROUGH THE NEXT SEVERAL DAYS
WITH DRY NORTHERLY FLOW ALOFT DOMINATING. OVERNIGHT LOWS WILL
BENEFIT FROM GOOD RADIATIONAL COOLING AND DROP INTO THE 50S JUST
ABOUT AREA WIDE FOR THE NEXT FEW NIGHTS. HIGH TEMPERATURES WILL
BE MILD AND REBOUND INTO THE MID-UPPER 80S.
THE GRADUAL WARMING TREND CONTINUES INTO NEXT WEEK. A SHORTWAVE
TROUGH FROM THE PACIFIC WILL CROSS THROUGH THE REGION WEDNESDAY OR
THURSDAY...BUT DUE TO LIMITED LOW-MID LEVEL MOISTURE...ONLY EXPECT
SOME HIGH CLOUDS WITH THIS SYSTEM. SOUTHERLY WINDS WILL INCREASE
BY MID-LATE WEEK AS A DEEP TROUGH DEVELOPS OVER THE WESTERN US.
GULF MOISTURE AND CLOUDS SHOULD BECOME MORE PREVALENT BY LATE WEEK
WITH OVERNIGHT LOWS WARMING INTO THE UPPER 60S. GFS KICKS THE
TROUGH OUT A LITTLE FASTER THAN THE ECMWF...AND AT THIS POINT A
BLEND OF THE TWO FOR TIMING SEEMS APPROPRIATE. THIS MEANS CHANCES
OF RAIN SHOULD BE JUST BEYOND THIS FORECAST...LIKELY NEXT FRIDAY
NIGHT AND SATURDAY.
TR.92
&&
.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH, TX 55 84 57 87 59 / 0 0 0 0 0
WACO, TX 50 86 52 88 54 / 0 0 0 0 0
PARIS, TX 51 83 52 82 52 / 0 0 0 0 0
DENTON, TX 49 83 52 86 53 / 0 0 0 0 0
MCKINNEY, TX 48 82 51 85 51 / 0 0 0 0 0
DALLAS, TX 58 84 59 86 60 / 0 0 0 0 0
TERRELL, TX 51 83 53 84 53 / 0 0 0 0 0
CORSICANA, TX 53 83 54 85 55 / 0 0 0 0 0
TEMPLE, TX 50 86 51 87 55 / 0 0 0 0 0
MINERAL WELLS, TX 48 84 50 88 53 / 0 0 0 0 0
&&
.FWD WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
Hazardous weather outlook, Sep 30, 6:49 PM CST, 5 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE FORT WORTH TX
749 PM CDT FRI SEP 30 2011
TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-020100-
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO-
FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE-
LEON-MILAM-ROBERTSON-
749 PM CDT FRI SEP 30 2011
THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS.
.DAY ONE...TONIGHT.
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT.
CAVANAUGH
Drought, Dallas
- When
- October 1, 12:00 AM CST to October 31, 11:59 PM CST
- Where
- Dallas forecast zone
- Crop damage
- $5,000
- Reported by
- Other Federal Agency
- Coordinates
- 32.767, -96.778 (the zone’s center; the record gives no point)
According to the US Drought Monitor, the county was classified as severe drought (D2) throughout the month. The county did receive two to three inches of rain during the month, but it was not enough to improve the drought conditions.
Drought, Collin
- When
- October 1, 12:00 AM CST to October 31, 11:59 PM CST
- Where
- Collin forecast zone
- Crop damage
- $5,000
- Reported by
- Other Federal Agency
- Coordinates
- 33.188, -96.572 (the zone’s center; the record gives no point)
According to the US Drought Monitor, the county was classified as severe drought (D2) throughout the month. The county did receive three to four inches of rain during the month, but it was not enough to improve the drought conditions.
Drought, Denton
- When
- October 1, 12:00 AM CST to October 31, 11:59 PM CST
- Where
- Denton forecast zone
- Crop damage
- $7,000
- Reported by
- Other Federal Agency
- Coordinates
- 33.205, -97.117 (the zone’s center; the record gives no point)
According to the US Drought Monitor, the county was classified as extreme drought (D3) at the beginning of the month. The county received up to six inches of rain which improved the drought status and was classified as severe (D2) by the end of the month.
Drought, Tarrant
- When
- October 1, 12:00 AM CST to October 31, 11:59 PM CST
- Where
- Tarrant forecast zone
- Crop damage
- $7,000
- Reported by
- Other Federal Agency
- Coordinates
- 32.772, -97.291 (the zone’s center; the record gives no point)
According to the US Drought Monitor, the county was classified as extreme drought (D3) at the beginning of the month. The county received up to six inches of rain which improved the drought status and was classified as severe (D2) by the end of the month.
Drought, Rockwall
- When
- October 1, 12:00 AM CST to October 31, 11:59 PM CST
- Where
- Rockwall forecast zone
- Crop damage
- $7,000
- Reported by
- Other Federal Agency
- Coordinates
- 32.898, -96.408 (the zone’s center; the record gives no point)
According to the US Drought Monitor, the county was classified as extreme drought (D3) at the beginning of the month. The county received up to six inches of rain which improved the drought status and was classified as severe (D2) by the end of the month.
Drought, Eastland
- When
- October 1, 12:00 AM CST to October 31, 11:59 PM CST
- Where
- Eastland forecast zone
- Crop damage
- $10,000
- Reported by
- Other Federal Agency
- Coordinates
- 32.327, -98.832 (the zone’s center; the record gives no point)
According to the US Drought Monitor, the county was classified as exceptional drought (D4) at the beginning of the month. The county received up to six inches of rain which improved the drought status and was classified as severe (D2) by the end of the month.
Drought, Jack
- When
- October 1, 12:00 AM CST to October 31, 11:59 PM CST
- Where
- Jack forecast zone
- Crop damage
- $10,000
- Reported by
- Other Federal Agency
- Coordinates
- 33.234, -98.172 (the zone’s center; the record gives no point)
According to the US Drought Monitor, the county was classified as exceptional drought (D4) at the beginning of the month. The county received up to nine inches of rain which improved the drought status and was classified as severe (D2) by the end of the month.
Drought, Palo Pinto
- When
- October 1, 12:00 AM CST to October 31, 11:59 PM CST
- Where
- Palo Pinto forecast zone
- Crop damage
- $10,000
- Reported by
- Other Federal Agency
- Coordinates
- 32.753, -98.313 (the zone’s center; the record gives no point)
According to the US Drought Monitor, the county was classified as exceptional drought (D4) at the beginning of the month. The county received up to eight inches of rain which improved the drought status and was classified as severe (D2) by the end of the month.
Drought, Parker
- When
- October 1, 12:00 AM CST to October 31, 11:59 PM CST
- Where
- Parker forecast zone
- Crop damage
- $10,000
- Reported by
- Other Federal Agency
- Coordinates
- 32.778, -97.805 (the zone’s center; the record gives no point)
According to the US Drought Monitor, the county was classified as exceptional drought (D4) at the beginning of the month. The county received up to seven inches of rain which improved the drought status and was classified as severe (D2) by the end of the month.
Drought, Montague
- When
- October 1, 12:00 AM CST to October 31, 11:59 PM CST
- Where
- Montague forecast zone
- Crop damage
- $10,000
- Reported by
- Other Federal Agency
- Coordinates
- 33.676, -97.725 (the zone’s center; the record gives no point)
According to the US Drought Monitor, the county was classified as exceptional drought (D4) at the beginning of the month. The county received up to eight inches of rain which improved the drought status and was classified as severe (D2) by the end of the month.
Drought, Comanche
- When
- October 1, 12:00 AM CST to October 31, 11:59 PM CST
- Where
- Comanche forecast zone
- Crop damage
- $10,000
- Reported by
- Other Federal Agency
- Coordinates
- 31.948, -98.558 (the zone’s center; the record gives no point)
According to the US Drought Monitor, the county was classified as exceptional drought (D4) at the beginning of the month. The county received up to seven inches of rain which improved the drought status and was classified as extreme (D3) by the end of the month.
Drought, Cooke
- When
- October 1, 12:00 AM CST to October 31, 11:59 PM CST
- Where
- Cooke forecast zone
- Crop damage
- $10,000
- Reported by
- Other Federal Agency
- Coordinates
- 33.639, -97.213 (the zone’s center; the record gives no point)
According to the US Drought Monitor, the county was classified as exceptional drought (D4) at the beginning of the month. The county received up to six inches of rain which improved the drought status and was classified as extreme (D3) by the end of the month.
Drought, Erath
- When
- October 1, 12:00 AM CST to October 31, 11:59 PM CST
- Where
- Erath forecast zone
- Crop damage
- $10,000
- Reported by
- Other Federal Agency
- Coordinates
- 32.236, -98.218 (the zone’s center; the record gives no point)
According to the US Drought Monitor, the county was classified as exceptional drought (D4) at the beginning of the month. The county received up to seven inches of rain which improved the drought status and was classified as extreme (D3) by the end of the month.
Drought, Grayson
- When
- October 1, 12:00 AM CST to October 31, 11:59 PM CST
- Where
- Grayson forecast zone
- Crop damage
- $10,000
- Reported by
- Other Federal Agency
- Coordinates
- 33.627, -96.678 (the zone’s center; the record gives no point)
According to the US Drought Monitor, the county was classified as exceptional drought (D4) at the beginning of the month. The county received up to six inches of rain which improved the drought status and was classified as extreme (D3) by the end of the month.
Drought, Hamilton
- When
- October 1, 12:00 AM CST to October 31, 11:59 PM CST
- Where
- Hamilton forecast zone
- Crop damage
- $10,000
- Reported by
- Other Federal Agency
- Coordinates
- 31.705, -98.111 (the zone’s center; the record gives no point)
According to the US Drought Monitor, the county was classified as exceptional drought (D4) at the beginning of the month. The county received up to six inches of rain which improved the drought status and was classified as extreme (D3) by the end of the month.
Drought, Johnson
- When
- October 1, 12:00 AM CST to October 31, 11:59 PM CST
- Where
- Johnson forecast zone
- Crop damage
- $10,000
- Reported by
- Other Federal Agency
- Coordinates
- 32.379, -97.366 (the zone’s center; the record gives no point)
According to the US Drought Monitor, the county was classified as exceptional drought (D4) at the beginning of the month. The county received up to six inches of rain which improved the drought status and was classified as extreme (D3) by the end of the month.
Drought, Mills
- When
- October 1, 12:00 AM CST to October 31, 11:59 PM CST
- Where
- Mills forecast zone
- Crop damage
- $10,000
- Reported by
- Other Federal Agency
- Coordinates
- 31.495, -98.595 (the zone’s center; the record gives no point)
According to the US Drought Monitor, the county was classified as exceptional drought (D4) at the beginning of the month. The county received up to seven inches of rain which improved the drought status and was classified as extreme (D3) by the end of the month.
Drought, Stephens
- When
- October 1, 12:00 AM CST to October 31, 11:59 PM CST
- Where
- Stephens forecast zone
- Crop damage
- $10,000
- Reported by
- Other Federal Agency
- Coordinates
- 32.736, -98.836 (the zone’s center; the record gives no point)
According to the US Drought Monitor, the county was classified as exceptional drought (D4) at the beginning of the month. The county received up to six inches of rain which improved the drought status and was classified as extreme (D3) by the end of the month.
Drought, Young
- When
- October 1, 12:00 AM CST to October 31, 11:59 PM CST
- Where
- Young forecast zone
- Crop damage
- $10,000
- Reported by
- Other Federal Agency
- Coordinates
- 33.177, -98.688 (the zone’s center; the record gives no point)
According to the US Drought Monitor, the county was classified as exceptional drought (D4) at the beginning of the month. The county received up to seven inches of rain which improved the drought status and was classified as extreme (D3) by the end of the month.
Drought, Kaufman
- When
- October 1, 12:00 AM CST to October 31, 11:59 PM CST
- Where
- Kaufman forecast zone
- Crop damage
- $10,000
- Reported by
- Other Federal Agency
- Coordinates
- 32.599, -96.288 (the zone’s center; the record gives no point)
According to the US Drought Monitor, the county was classified as exceptional drought (D4) at the beginning of the month. The county received up to four inches of rain which improved the drought status and was classified as extreme (D3) by the end of the month.
Drought, Delta
- When
- October 1, 12:00 AM CST to October 31, 11:59 PM CST
- Where
- Delta forecast zone
- Crop damage
- $10,000
- Reported by
- Other Federal Agency
- Coordinates
- 33.386, -95.672 (the zone’s center; the record gives no point)
According to the US Drought Monitor, the county was classified as exceptional drought (D4) at the beginning of the month. The county received up to three inches of rain which improved the drought status and was classified as extreme (D3) by the end of the month.
Drought, Fannin
- When
- October 1, 12:00 AM CST to October 31, 11:59 PM CST
- Where
- Fannin forecast zone
- Crop damage
- $10,000
- Reported by
- Other Federal Agency
- Coordinates
- 33.594, -96.107 (the zone’s center; the record gives no point)
According to the US Drought Monitor, the county was classified as exceptional drought (D4) at the beginning of the month. The county received up to three inches of rain which improved the drought status and was classified as extreme (D3) by the end of the month.
Drought, Hopkins
- When
- October 1, 12:00 AM CST to October 31, 11:59 PM CST
- Where
- Hopkins forecast zone
- Crop damage
- $10,000
- Reported by
- Other Federal Agency
- Coordinates
- 33.150, -95.564 (the zone’s center; the record gives no point)
According to the US Drought Monitor, the county was classified as exceptional drought (D4) at the beginning of the month. The county received up to three inches of rain which improved the drought status and was classified as extreme (D3) by the end of the month.
Drought, Hunt
- When
- October 1, 12:00 AM CST to October 31, 11:59 PM CST
- Where
- Hunt forecast zone
- Crop damage
- $10,000
- Reported by
- Other Federal Agency
- Coordinates
- 33.124, -96.085 (the zone’s center; the record gives no point)
According to the US Drought Monitor, the county was classified as exceptional drought (D4) at the beginning of the month. The county received up to three inches of rain which improved the drought status and was classified as extreme (D3) by the end of the month.
Drought, Rains
- When
- October 1, 12:00 AM CST to October 31, 11:59 PM CST
- Where
- Rains forecast zone
- Crop damage
- $10,000
- Reported by
- Other Federal Agency
- Coordinates
- 32.870, -95.793 (the zone’s center; the record gives no point)
According to the US Drought Monitor, the county was classified as exceptional drought (D4) at the beginning of the month. The county received up to three inches of rain which improved the drought status and was classified as extreme (D3) by the end of the month.
Drought, Van Zandt
- When
- October 1, 12:00 AM CST to October 31, 11:59 PM CST
- Where
- Van Zandt forecast zone
- Crop damage
- $10,000
- Reported by
- Other Federal Agency
- Coordinates
- 32.564, -95.836 (the zone’s center; the record gives no point)
According to the US Drought Monitor, the county was classified as exceptional drought (D4) at the beginning of the month. The county received up to three inches of rain which improved the drought status and was classified as extreme (D3) by the end of the month.
Drought, Anderson
- When
- October 1, 12:00 AM CST to October 31, 11:59 PM CST
- Where
- Anderson forecast zone
- Crop damage
- $20,000
- Reported by
- Other Federal Agency
- Coordinates
- 31.813, -95.653 (the zone’s center; the record gives no point)
According to the US Drought Monitor, the county was classified as exceptional drought (D4) throughout the month. The county received very little rainfall and conditions did not improve.
Drought, Bell
- When
- October 1, 12:00 AM CST to October 31, 11:59 PM CST
- Where
- Bell forecast zone
- Crop damage
- $20,000
- Reported by
- Other Federal Agency
- Coordinates
- 31.038, -97.478 (the zone’s center; the record gives no point)
According to the US Drought Monitor, the county was classified as exceptional drought (D4) throughout the month. The county received very little rainfall and conditions did not improve.
Drought, Bosque
- When
- October 1, 12:00 AM CST to October 31, 11:59 PM CST
- Where
- Bosque forecast zone
- Crop damage
- $20,000
- Reported by
- Other Federal Agency
- Coordinates
- 31.900, -97.634 (the zone’s center; the record gives no point)
According to the US Drought Monitor, the county was classified as exceptional drought (D4) throughout the month. The county received very little rainfall and conditions did not improve.
Drought, Coryell
- When
- October 1, 12:00 AM CST to October 31, 11:59 PM CST
- Where
- Coryell forecast zone
- Crop damage
- $20,000
- Reported by
- Other Federal Agency
- Coordinates
- 31.391, -97.799 (the zone’s center; the record gives no point)
According to the US Drought Monitor, the county was classified as exceptional drought (D4) throughout the month. The county received very little rainfall and conditions did not improve.
Drought, Ellis
- When
- October 1, 12:00 AM CST to October 31, 11:59 PM CST
- Where
- Ellis forecast zone
- Crop damage
- $20,000
- Reported by
- Other Federal Agency
- Coordinates
- 32.348, -96.794 (the zone’s center; the record gives no point)
According to the US Drought Monitor, the county was classified as exceptional drought (D4) throughout the month. The county received very little rainfall and conditions did not improve.
Drought, Falls
- When
- October 1, 12:00 AM CST to October 31, 11:59 PM CST
- Where
- Falls forecast zone
- Crop damage
- $20,000
- Reported by
- Other Federal Agency
- Coordinates
- 31.253, -96.936 (the zone’s center; the record gives no point)
According to the US Drought Monitor, the county was classified as exceptional drought (D4) throughout the month. The county received very little rainfall and conditions did not improve.
Drought, Freestone
- When
- October 1, 12:00 AM CST to October 31, 11:59 PM CST
- Where
- Freestone forecast zone
- Crop damage
- $20,000
- Reported by
- Other Federal Agency
- Coordinates
- 31.705, -96.149 (the zone’s center; the record gives no point)
According to the US Drought Monitor, the county was classified as exceptional drought (D4) throughout the month. The county received very little rainfall and conditions did not improve.
Drought, Henderson
- When
- October 1, 12:00 AM CST to October 31, 11:59 PM CST
- Where
- Henderson forecast zone
- Crop damage
- $20,000
- Reported by
- Other Federal Agency
- Coordinates
- 32.212, -95.854 (the zone’s center; the record gives no point)
According to the US Drought Monitor, the county was classified as exceptional drought (D4) throughout the month. The county received very little rainfall and conditions did not improve.
Drought, Hill
- When
- October 1, 12:00 AM CST to October 31, 11:59 PM CST
- Where
- Hill forecast zone
- Crop damage
- $20,000
- Reported by
- Other Federal Agency
- Coordinates
- 31.991, -97.132 (the zone’s center; the record gives no point)
According to the US Drought Monitor, the county was classified as exceptional drought (D4) throughout the month. The county received very little rainfall and conditions did not improve.
Drought, Hood
- When
- October 1, 12:00 AM CST to October 31, 11:59 PM CST
- Where
- Hood forecast zone
- Crop damage
- $20,000
- Reported by
- Other Federal Agency
- Coordinates
- 32.430, -97.832 (the zone’s center; the record gives no point)
According to the US Drought Monitor, the county was classified as exceptional drought (D4) throughout the month. The county received very little rainfall and conditions did not improve.
Drought, Lamar
- When
- October 1, 12:00 AM CST to October 31, 11:59 PM CST
- Where
- Lamar forecast zone
- Crop damage
- $20,000
- Reported by
- Other Federal Agency
- Coordinates
- 33.667, -95.571 (the zone’s center; the record gives no point)
According to the US Drought Monitor, the county was classified as exceptional drought (D4) throughout the month. The county received very little rainfall and conditions did not improve.
Drought, Lampasas
- When
- October 1, 12:00 AM CST to October 31, 11:59 PM CST
- Where
- Lampasas forecast zone
- Crop damage
- $20,000
- Reported by
- Other Federal Agency
- Coordinates
- 31.196, -98.241 (the zone’s center; the record gives no point)
According to the US Drought Monitor, the county was classified as exceptional drought (D4) throughout the month. The county received very little rainfall and conditions did not improve.
Drought, Leon
- When
- October 1, 12:00 AM CST to October 31, 11:59 PM CST
- Where
- Leon forecast zone
- Crop damage
- $20,000
- Reported by
- Other Federal Agency
- Coordinates
- 31.297, -95.996 (the zone’s center; the record gives no point)
According to the US Drought Monitor, the county was classified as exceptional drought (D4) throughout the month. The county received very little rainfall and conditions did not improve.
Drought, Limestone
- When
- October 1, 12:00 AM CST to October 31, 11:59 PM CST
- Where
- Limestone forecast zone
- Crop damage
- $20,000
- Reported by
- Other Federal Agency
- Coordinates
- 31.546, -96.580 (the zone’s center; the record gives no point)
According to the US Drought Monitor, the county was classified as exceptional drought (D4) throughout the month. The county received very little rainfall and conditions did not improve.
Drought, McLennan
- When
- October 1, 12:00 AM CST to October 31, 11:59 PM CST
- Where
- McLennan forecast zone
- Crop damage
- $20,000
- Reported by
- Other Federal Agency
- Coordinates
- 31.552, -97.202 (the zone’s center; the record gives no point)
According to the US Drought Monitor, the county was classified as exceptional drought (D4) throughout the month. The county received very little rainfall and conditions did not improve.
Drought, Milam
- When
- October 1, 12:00 AM CST to October 31, 11:59 PM CST
- Where
- Milam forecast zone
- Crop damage
- $20,000
- Reported by
- Other Federal Agency
- Coordinates
- 30.786, -96.977 (the zone’s center; the record gives no point)
According to the US Drought Monitor, the county was classified as exceptional drought (D4) throughout the month. The county received very little rainfall and conditions did not improve.
Drought, Navarro
- When
- October 1, 12:00 AM CST to October 31, 11:59 PM CST
- Where
- Navarro forecast zone
- Crop damage
- $20,000
- Reported by
- Other Federal Agency
- Coordinates
- 32.047, -96.472 (the zone’s center; the record gives no point)
According to the US Drought Monitor, the county was classified as exceptional drought (D4) throughout the month. The county received very little rainfall and conditions did not improve.
Drought, Robertson
- When
- October 1, 12:00 AM CST to October 31, 11:59 PM CST
- Where
- Robertson forecast zone
- Crop damage
- $20,000
- Reported by
- Other Federal Agency
- Coordinates
- 31.027, -96.513 (the zone’s center; the record gives no point)
According to the US Drought Monitor, the county was classified as exceptional drought (D4) throughout the month. The county received very little rainfall and conditions did not improve.
Drought, Somervell
- When
- October 1, 12:00 AM CST to October 31, 11:59 PM CST
- Where
- Somervell forecast zone
- Crop damage
- $20,000
- Reported by
- Other Federal Agency
- Coordinates
- 32.222, -97.774 (the zone’s center; the record gives no point)
According to the US Drought Monitor, the county was classified as exceptional drought (D4) throughout the month. The county received very little rainfall and conditions did not improve.
Drought, Wise
- When
- October 1, 12:00 AM CST to October 17, 11:59 PM CST
- Where
- Wise forecast zone
- Crop damage
- $2,000
- Reported by
- Other Federal Agency
- Coordinates
- 33.216, -97.654 (the zone’s center; the record gives no point)
According to the US Drought Monitor, the county was classified as severe drought (D2) at the beginning of the month. The county received four to seven inches of rain during the month which brought conditions back below drought status around the middle of the month.
- Drought
- A drought reaching severe (D2) or worse on the US Drought Monitor, or with notable impacts.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Drought in Texas, October 1 to 31, 2011$100 million · 24 events
- Drought in Oklahoma, October 1 to 31, 201148 events
- Drought in New Mexico, October 1 to 31, 201136 events
- Drought in Texas, October 1 to 31, 201133 events
- Drought in Georgia, October 1 to 31, 201126 events
- Drought in Oklahoma, October 1 to 31, 201125 events
- Drought in Texas, October 1 to 31, 201124 events
- Drought in Kansas, October 1 to 31, 201123 events
- Drought in Alabama, October 1 to 31, 201121 events
- Drought in Texas, October 1 to 31, 201121 events
- Drought in Arkansas, October 1 to 31, 201119 events
- Drought in Louisiana, October 1 to 31, 201117 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 351421, 351422, 351423, 351424, 351425, 351426, 351427, 351428, 351429, 351430, 351431, 351432, 351433, 351434, 351435, 351436, 351437, 351438, 351439, 351440, 351441, 351442, 351443, 351444, 351445, 351446, 351447, 351448, 351449, 351450, 351451, 351452, 351453, 351454, 351455, 351456, 351457, 351458, 351459, 351460, and more.